# SDR DALA2018031801760

- Difficulty date: March 17, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CHANNEL ON GEN FLOOR PANELS #221GF, 222AJF, AND 222EF. NRC 00536: GEN FLOOR PANELS #221GF, 222AJF, AND 222EF WERE REPAIRED PER B717 SRM 53-20-50-2R REPAIR 5 FIG. 202. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON GEN FLOOR PANELS #222AJF AND 222EF AFTER STOP DRILL AND NO CRACKS WERE FOUND PER DC-MD/BOEING NDT SPM 06-10-01.001 EQUIPMENT: NORTEC 500S C/N: 1881 EXP. DATE: 28JUL18. (LP #0468954)
